MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 12/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an adverse event occurred.The target lesion was located in a coronary artery.A 3.00 x 16 synergy ii drug-eluting stent was advanced for treatment.However, during the procedure, the device was unable cross the lesion and it caused a significant delay to the procedure that resulted in an adverse patient event.No further information is available at this time.
 
Event or Problem Description
It was reported that an adverse event occurred.The target lesion was located in the coronary artery.A 3.00 x 16 synergy drug-eluting stent was advanced for treatment.However, during procedure, device was unable cross the lesion and it caused a significant delay to the procedure that resulted in an adverse patient event.No further information available at this time.It was further reported that the inability to cross the lesion did not cause a significant delay to the procedure that resulted in an adverse patient event.The procedure was completed with no patient complications.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11011661
Report Number2134265-2020-17687
Device Sequence Number17042767
Product Code NIQ
UDI-Device Identifier08714729840114
UDI-Public08714729840114
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0024781440
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;